# SDR HEEA955409

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PWR BUTTON IS BAD. SENT TO MAGELLAN SYSTEMS FOR WARRANTY EXCHANGE.  TIME SINCE REPAIR 0:00.
